WLG3 Posted February 13, 2021 Share Posted February 13, 2021 Howdy from Texas. I experienced a SAH on 3/20/20. I had a pipeline stent placed at the aneurysm site and was released after a couple of weeks in ICU. I’ve had some of the minor issues that are common to us (headaches, tinnitus, seeing shooting stars in my vision, etc.). I was on blood thinners for about 10 months and they tried to get me off them about month 6. About 10 days after getting off the blood thinners I experienced a complete loss of vision in my right eye for several minutes (same side as my SAH). It went totally grey, but I could see out my left eye and then my vision returned. This happened 2 times within a few hours. They put me back on blood thinners, and fast forward a few months and I finished that prescription about a month ago. Just today, for no reason I can find, I started losing my vision in my right eye. I breathed deep for a few minutes and now it has returned. I will reach out to my neurologist, but i get a bit apprehensive when it happens. Has anyone had similar issues? PS. I am thankful for this group. 1 Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.